MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid

Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid
Model Number SR-0830-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Numbness (2415); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced stent thrombosis and stroke post procedure.An enroute transcarotid stent was selected for use in a left side transcarotid artery revascularization (tcar) procedure.During the procedure, plaque prolapse was noted within the stent and a second stent was placed to reline the vessel.The procedure was completed with no notable issues.Six days post procedure, the patient returned with right side numbness.The patient was admitted and administrated with heparin drip.Imaging performed revealed stent thrombosis and an embolic stroke.There was no p2y12 test performed but the patient was switched from plavix to brilinta and eliquis.Additionally, it was reported that the patient had an intraluminal filling defect noted prior to the tcar procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: device history record (dhr) review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the enroute transcarotid stent device confirmed that the reported events are known events defined in the product's risk management documentation.These event types has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
ENROUTE Transcarotid Stent
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
Silk Road Medical Inc.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25449518
Report Number2124215-2026-30821
Device Sequence Number12222398
Product Code NIM
UDI-Device Identifier00811311020461
UDI-Public(01)00811311020461(17)261130(10)18266692
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-0830-CS
Device Catalogue NumberSR-0830-CS
Device Lot Number0018266692
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/30/2026
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age76 YR
Patient SexMale